IEEE - Institute of Electrical and Electronics Engineers, Inc. - Adaptive Fuzzy Finite-Time Control of Nonlinear Systems With Actuator Faults

Author(s): Huanqing Wang ; Peter Xiaoping Liu ; Xudong Zhao ; Xiaoping Liu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 12
ISSN (Electronic): 2168-2275
ISSN (Paper): 2168-2267
DOI: 10.1109/TCYB.2019.2902868
Regular:

This paper addresses the trajectory tracking control problem of a class of nonstrict-feedback nonlinear systems with the actuator faults. The functional relationship in the affine form between the... View More

Advertisement